# SDR SWAA032503

- Difficulty date: November 12, 2003
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 33,670 hours, 29,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 13 EA STRINGER CLIPS CRACKED AT STR 10R, BS 480, BS 500, BS 500A, BS 500B, BS 500C, BS 520 AT STR 10L BS 480, BS 460, BS 500A, BS 500B, BS 500C AT STR 8R, BS 500D, BS 520.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
